# SDR ASAA2023091145072

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N982AK
- Make and model: Boeing 737-9
- Aircraft serial: 67422
- Aircraft time: 791 hours, 215 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH A/P A AND B YOKE DISCONNECTS DID NOT SILENCE A/P WAILER. FWD PANEL PUSH TO RESET RIGHT SIDE WORKED TO SILENCE. GROUNDED - YES. FOUND AFCS SYS A WARN LT C/B OPEN - RESET C/B. .ACCOMP DFCS LIBRARY TEST #62. SYS OPS CKS NML. GND VERIFICATION SUCCESSFUL. SEAMC NOTIFIED.
